# SDR HALA0400286

- Difficulty date: February 28, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 3,292 hours, 8,093 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 114E6112G1
- Part serial: LHBR0208
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

LT FADEC FAIL CAME ON INFLIGHT.  LT ENGINE FAILED ON FINAL VFR CONDITIONS JUST OUTSIDE EWABE NORMAL LANDING.  HAL3392 FIM/MRM CODE: 732145.  CURRENT FAULTS/ 732115, 732116, AND 732145 REPLACED NR 1 EEC IAW MM.  GROUND RUN CHECK, OK.  HAL580/4884 PN OFF 114E6112G1 SN OFF LHBR0208 PN ON 114E6112G120 SN ON LHBR0293 TIME REMOVED: 0430 FAULT CODE: 732145.
